Bulletin of the American Mathematical Society

On Lie algebras of differential formal groups of Ritt

B. Weisfeiler

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 84, Number 1 (1978), 127-130.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183540389

Mathematical Reviews number (MathSciNet)
MR471559

Zentralblatt MATH identifier
0382.14016

Subjects
Primary: 14L05: Formal groups, $p$-divisible groups [See also 55N22] 14L25 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65] 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05] 54B15: Quotient spaces, decompositions

Citation

Weisfeiler, B. On Lie algebras of differential formal groups of Ritt. Bull. Amer. Math. Soc. 84 (1978), no. 1, 127--130. https://projecteuclid.org/euclid.bams/1183540389


Export citation

References

  • 1. R. J. Blattner, Induced and produced representations of Lie algebras, Trans. Amer. Math. Soc. 144 (1967), 457—474.
  • 2. R. J. Blattner, A theorem of Cartan and Guillemin, J. Differential Geometry 5 (1970), 295—305.
  • 3. P. J. Cassidy, Differential algebraic groups, Amer. J. Math. 94 (1972), 891—954.
  • 4. V. Guillemin, A Jordan-Hölder decomposition for a certain class of infinite-dimensional Lie algebras, J. Differential Geometry 2 (1968), 313—345.
  • 5. V. Guillemin, Infinite-dimensional primitive Lie algebras, J. Differential Geometry 4 (1970), 257—282.
  • 6. A. A. Kirillov, Local Lie algebras, Uspehi Math. Nauk 31 (1976), 57—76.
  • 7. J. Kovacic, On the inverse problem in the Galois theory of differential fields, Ann. of Math. (2) 89 (1969), 583—608.
  • 8. J. F. Ritt, Associative differential operations, Ann. of Math. (2) 51 (1950), 756—765.
  • 9. J. F. Ritt, Differential groups and formal Lie theory for an infinite number of parameters, Ann. of Math. (2) 52 (1950), 708—726.
  • 10. J. F. Ritt, Differential groups of order two, Ann. of Math. (2) 53 (1951), 491—519.
  • 11. J. F. Ritt, Subgroups of differential groups, Ann. of Math. (2) 54 (1951), 110—146.